# SDR F3LA2018042600328

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8102
- Aircraft time: 494 hours, 199 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR INDICATOR LIGHT WORKS BUT DOES NOT SHOW LEFT GEAR DOWN.  LIGHT TESTS OKAY.  DECLARED AN EMERGENCY AND LANDED SAFELY WITHOUT INCIDENT.  PERFORMED TSM 32-31-00-810-872A.  ALL CHECKED GOOD AND CONFIRMED INDICATION ONLY.
